# SDR ABXA2014041584

- Difficulty date: April 15, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 113T151068
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE LOWER PANEL ATTACH CHORD ON WING AT INBD END OF INBD AILERON CORRODED.  REMOVED PANEL 652JB, REMOVED REAR TE LOWER CHORD AT WS 431.97.  INSTALLED NEW TE LOWER CHORD AT WS 431.97 IAW SRM 51-40-02 PARA 7 D & PAR 4 6.  REINSTALLED PANEL 652JB IAW SRM 51-40-02.  SDR INFO CORRODED, PN 113T1510-68, PART NAME CHORD, SN NSN, FS & BS LOC WS 431.  ACFT WAS GNDED.
